# SDR SWAA2018021919779

- Difficulty date: February 9, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 61,056 hours, 35,548 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 141A6057
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR LOWER HANDLE COVER CRACKED AT THE TOP.  R & R THE COVER IAW AMM.
